|Authors:||Stević, Stevo||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Globally bounded solutions of a system of nonlinear functional differential equations with iterated deviating argument||Journal:||Applied Mathematics and Computation||Volume:||219||Issue:||4||First page:||2180||Last page:||2185||Issue Date:||1-Nov-2012||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2012.08.063||Abstract:||
Some sufficient conditions which guarantee the existence of a bounded solution together with its first derivative on the whole real line of a system of nonlinear functional differential equations with an iterated deviating argument dependent of unknown function, are given.
|Keywords:||Bounded first derivative | Functional differential equation | Globally bounded solutions | Iterated deviating argument||Publisher:||Elsevier|
Show full item record
checked on Nov 30, 2023
checked on Dec 1, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.